# SDR AALA201505119001

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 150 hours, 60 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 1826 EN-ROUTE, AFTER TAKEOFF, NOSE GEAR DOOR NOT CLOSED.  RECYCLED GEAR, GEAR DOOR CLOSED & CONTINUED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  CYCLED THE GEAR DOORS ON THE GND.  NO FAULTS WERE NOTED IN THE GEAR DOOR AREA.  OK FOR SERVICE.
